Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 116, NWS JSJ
NWS JSJ issued this small craft advisory at Jul 8, 2011, 1:21 AM CDT. It took effect at Jul 8, 2011, 11:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2011, 1:21 AM CDT (06:21 UTC)
- In effect from
- Jul 8, 2011, 11:00 AM CDT
- Expired
- Jul 9, 2011, 3:02 AM CDT
- In force
- 16 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
949 WHCA72 TJSJ 080621 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 221 AM AST FRI JUL 8 2011 ...A TROPICAL WAVE MOVING THROUGH THE AREA WILL RAISE WINDS AND SEAS... .INCREASING WINDS ACCOMPANYING A TROPICAL WAVE ENTERING THE CARIBBEAN WILL RAISE SEAS IN THE AREA'S OUTER WATERS TO 7 FEET. AMZ710-081430- /O.CAN.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/ /O.NEW.TJSJ.SC.Y.0116.110708T1600Z-110709T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 221 AM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-081430- /O.CAN.TJSJ.SC.Y.0115.000000T0000Z-110708T1000Z/ /O.NEW.TJSJ.SC.Y.0116.110708T1600Z-110710T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 221 AM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM AST SUNDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
4 follow-up statements
203 WHCA72 TJSJ 080804 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 404 AM AST FRI JUL 8 2011 ...A TROPICAL WAVE MOVING THROUGH THE AREA WILL RAISE WINDS AND SEAS... .INCREASING WINDS ACCOMPANYING A TROPICAL WAVE ENTERING THE CARIBBEAN WILL RAISE SEAS IN THE AREA'S OUTER WATERS TO 7 FEET. AMZ710-081615- /O.CON.TJSJ.SC.Y.0116.110708T1600Z-110709T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 404 AM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-081615- /O.CON.TJSJ.SC.Y.0116.110708T1600Z-110710T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 404 AM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM AST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM AST SUNDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
248 WHCA72 TJSJ 081956 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 356 PM AST FRI JUL 8 2011 ...A TROPICAL WAVE WHICH MOVED THROUGH THE AREA...MAINTAINS HAZARDOUS MARINE CONDITIONS... .INCREASING WINDS ACCOMPANYING A TROPICAL WAVE WILL CONTINUE TO CREATE SEAS OF 7 FEET IN THE OUTER WATERS. AMZ710-090400- /O.CON.TJSJ.SC.Y.0116.000000T0000Z-110709T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 356 PM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-090400- /O.CON.TJSJ.SC.Y.0116.000000T0000Z-110710T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 356 PM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
831 WHCA72 TJSJ 090211 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1011 PM AST FRI JUL 8 2011 ...A TROPICAL WAVE WHICH MOVED THROUGH THE AREA...MAINTAINS HAZARDOUS MARINE CONDITIONS... .INCREASING WINDS ACCOMPANYING A TROPICAL WAVE WILL CONTINUE TO CREATE SEAS OF 7 FEET IN THE OUTER WATERS. AMZ710-091015- /O.CON.TJSJ.SC.Y.0116.000000T0000Z-110709T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1011 PM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SATURDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-091015- /O.CON.TJSJ.SC.Y.0116.000000T0000Z-110710T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1011 PM AST FRI JUL 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY. * WINDS AND WAVES: FREQUENT GUSTS OF 22 KNOTS OR GREATER AND SEAS OF 7 FEET ARE EXPECTED IN THE SOUTHERN-MOST PORTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
370 WHCA72 TJSJ 090802 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 402 AM AST SAT JUL 9 2011 ...WINDS AND SEAS HAVE DIMINISHED... .NOW THAT THE TROPICAL WAVE HAS PASSED...WINDS AND SEAS NO LONGER MEET SMALL CRAFT ADVISORY CONDITIONS OF EITHER 22 KNOTS OR 7 FEET. AMZ710-090915- /O.CAN.TJSJ.SC.Y.0116.000000T0000Z-110709T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 402 AM AST SAT JUL 9 2011 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED IN THE WAKE OF THE TROPICAL WAVE. $$ AMZ732-741-090915- /O.CAN.TJSJ.SC.Y.0116.000000T0000Z-110710T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 402 AM AST SAT JUL 9 2011 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED IN THE WAKE OF THE TROPICAL WAVE. $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 8:27 PM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 7, 8:27 PM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 927 PM AST THU JUL 7 2011 .UPDATE...SURFACE TROUGH/TROPICAL WAVE AND ASSOCIATED DEEP LAYERED MOISTURE WHICH CONTINUED TO AFFECT THE REGION THIS EVENING...IS EXPECTED TO QUICKLY MOVE WEST NORTHWEST AND EXIT THE REGION DURING THE OVERNIGHT HOURS. LATEST SATELLITE DERIVED MIMIC TPW PRODUCT AND TJSJ 00Z UPPER AIR SOUNDING SUGGESTED THAT PRECIPITABLE WATER REMAINED WELL ABOVE 2.00 INCHES. ALSO...THE MID TO UPPER LEVEL TROUGH/TUTT IS EXPECTED TO CONTINUE TO LINGER ACROSS THE NORTHEAST CARIBBEAN. CONVECTIVE ACTIVITY OVER LAND AND ACROSS THE LOCAL WATERS HAVE CONTINUED TO SLOWLY DIMINISH DURING THE EVENING HOURS. HOWEVER...STILL EXPECT SUFFICIENT INSTABILITY AND MOISTURE CONTENT FOR ANOTHER ROUND OF ACTIVITY WEATHER BY EARLY MORNING AND CONTINUING THROUGH AT LEAST EARLY SATURDAY...AS THE TROPICAL WAVE MENTIONED IN PREVIOUS DISCUSSION...ENTERS THE EASTERN CARIBBEAN AND MOVES ACROSS THE REGION. THEREFORE ONLY MINOR ADJUSTMENTS MADE TO INHERITED FORECAST BASED ON LATEST SATELLITE IMAGERY AND GFS MODEL GUIDANCE WHICH SO FAR INITIALIZED WELL. EXPECT THE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGIONAL WATERS AND THE MODERATE TO FRESH TRADE WINDS TO MAINTAIN HAZARDOUS CONDITIONS ACROSS PARTS OF THE LOCAL WATERS AT LEAST THROUGH THE EARLY MORNING HOURS. THEREFORE...SMALL CRAFT ADVISORIES AND PRECAUTIONARY STATEMENTS WILL REMAIN IN EFFECT DURING THAT TIME FRAME. PLEASE REFER TO LATEST COASTAL WATERS FORECAST AND MARINE WEATHER STATEMENTS. && .AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED ACROSS MOST TAF SITES THROUGH AT LEAST 08/12Z. PERIODS OF MVFR CONDITIONS CAN BE EXPECTED ACROSS TKPK AND TNCM IN SHRA OVERNIGHT. AFTER 08/12Z MOISTURE WILL INCREASE WITH MVFR OR EVEN IFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS EXPECTED OVER THE LOCAL TAF SITES THROUGHOUT THE DAY IN SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. LATEST 08/00Z TJSJ SOUNDING INDICATED EAST SOUTHEAST WINDS OF 20KT OR LESS FROM THE SURFACE UP TO 20K FEET...BECOMING SOUTHWESTERLY AND STRONGER ABOVE. && .PREV DISCUSSION... /ISSUED 327 PM AST THU JUL 7 2011/ SYNOPSIS... A SURGE OF TRADE WIND MOISTURE WILL QUICKLY MOVE ACROSS THE AREA TONIGHT...BRINGING PERIODS OF HAZARDOUS WEATHER TO THE LOCAL WATERS. IN ADDITION...A TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE LOCAL WATERS LATE TONIGHT THROUGH SATURDAY...INCREASE THE SHOWER AND THUNDERSTORM ACTIVITY AS WELL AS THE CHANCES FOR HAZARDOUS WINDS AND SEAS. DISCUSSION...SCATTERED TO LOCALLY NUMEROUS SHOWERS AND THUNDERSTORMS AFFECTED THE EASTERN PORTIONS OF PUERTO RICO GENERATING RAINFALL ACCUMULATIONS OF BETWEEN 2 TO 4 INCHES. ALTHOUGH MOST OF THESE SHOWERS WERE FAST MOVERS...REPORTS OF TORRENTIAL RAINFALL WERE RECEIVED FROM THE PUBLIC. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO GENERATE OVER THE LOCAL EASTERN WATERS WITH SOME AFFECTING THE U.S. VIRGIN ISLAND LATE IN THE EVENING AND THE EASTERN PUERTO RICO EARLY FRIDAY MORNING. A TUTT REFLECTION AT LOW LEVEL COMBINED WITH AN ARE OF HIGH MOISTURE CONTENT OVER THE REGION HAVE INCREASE SIGNIFICANTLY THE SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE LOCAL FORECAST AREA...MAINLY OVER THE EASTERN HALF OF PUERTO RICO. THE MIMIC TPW PRODUCT IS SHOWING THAT THIS LARGE SURGE OF MOISTURE TO ONLY STARTING TO MOVER THE LOCAL AREA AND THIS HIGH CONTENT MOISTURE AREA WILL BE OVER THE REGION FOR THE NEXT FEW DAYS. A TROPICAL WAVE NOW LOCATED OVER THE LEEWARD WILL CONTINUE TO MOVE WEST AND ENTER OUR LOCAL WATERS LATER TONIGHT. THIS FEATURE IN COMBINATION WITH THE LARGE AMOUNT OF MOISTURE WILL CONTINUE TO DEVELOP SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL FORECAST AREA...MAINLY THE EASTERN PORTIONS OF PUERTO RICO AND ADJACENT ISLANDS. AVIATION...MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS WILL CONTINUE ACROSS THE AREA AS THE LEADING EDGE OF A TROPICAL WAVE MOVES THROUGH THE LEEWARD AND U.S. VIRGIN ISLAND THRU FRIDAY. GUSTY SFC WINDS NR TSTMS MAY REACH 30 KTS. SIMILAR CONDS WILL SPREAD ACROSS PUERTO RICO AFT 08/18Z WITH LOCAL IFR IN +SHRA. AREAS OF MVFR WILL PERSIST BEYOND 08/06Z IN PR. MARINE...MARINERS SHOULD MONITOR OUR LOCAL MARINE PRODUCTS AS UNSTABLE CONDITIONS DUE TO THE INTERACTIONS OF A TUTT REFLECTION AND A TROPICAL WAVE WILL BE FUEL BY A HIGH MOISTURE CONTENT ACROSS THE LOCAL WATERS THROUGH AT LEAST LATE SATURDAY. AN INCREASE ON WINDS IS FORECAST FOR TONIGHT GENERATING CHOPPY CONDITIONS ACROSS THE LOCAL WATERS...THEREFORE SMALL CRAFT ADVISORIES WILL BE IN EFFECT AFTER 6 PM THIS EVENING FOR THE OFFSHORE ATLANTIC AND CARIBBEAN WATERS INCLUDING THE ANEGADA PASSAGE. && .PRELIMINARY POINT TEMPS/POPS... SJU 77 86 77 89 / 50 60 50 40 STT 78 86 78 90 / 60 60 50 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 71/09
Hazardous weather outlook, Jul 7, 4:01 AM CDT, 21 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 501 AM AST THU JUL 7 2011 AMZ710>745-PRZ001>013-080915- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 501 AM AST THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TROPICAL WAVE WILL BRING SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN. URBAN AND SMALL STREAM FLOODING IS LIKELY IN A FEW AREAS WITH SOME WIND GUSTS TO 30 TO 40 MPH THAT COULD SNAP OFF SMALL TWIGS OR WEAK BRANCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EFFECTS OF THE TROPICAL WAVE WILL PEAK FRIDAY AND DIMINISH ON SATURDAY...WITH SHOWERS AND THUNDERSTORMS EACH DAY AND THE POSSIBILITY OF URBAN AND SMALL STREAM FLOODING BOTH DAYS. ANOTHER BAND OF MOISTURE MAY BRING SOME LOCALIZED URBAN AND SMALL STREAM FLOODING TO NORTHWEST PUERTO RICO ON TUESDAY. .SPOTTER INFORMATION STATEMENT...REPORTS OF WIND DAMAGE AND FLOODING ARE REQUESTED. AMZ715-725-VIZ001-002-080915- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 501 AM AST THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TROPICAL WAVE WILL BRING SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN. URBAN AND GUT FLOODING IS LIKELY IN A FEW AREAS WITH SOME WIND GUSTS TO 30 TO 40 MPH THAT COULD SNAP OFF SMALL TWIGS OR WEAK BRANCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EFFECTS OF THE TROPICAL WAVE WILL PEAK FRIDAY AND DIMINISH ON SATURDAY...WITH SHOWERS AND THUNDERSTORMS EACH DAY AND THE POSSIBILITY OF URBAN AND GUT FLOODING BOTH DAYS...BUT MAINLY FRIDAY. .SPOTTER INFORMATION STATEMENT...REPORTS OF WIND DAMAGE AND FLOODING ARE REQUESTED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:59 AM CDT | Special Marine Warning | JSJ | 61 min | |
| Jul 8, 12:03 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 8, 6:21 AM CDT | Areal Flood Advisory | JSJ | 6 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.